Revista Matemática Iberoamericana


Full-Text PDF (2462 KB) | Metadata | Table of Contents | RMI summary
Volume 11, Issue 3, 1995, pp. 687–726
DOI: 10.4171/RMI/190

Variétés riemanniennes isométriques à l'infini

Thierry Coulhon[1] and Laurent Saloff-Coste[2]

(1) Département de Mathématiques, Université de Cergy-Pontoise, 2, avenue A. Chauvin, 95302, CERGY-PONTOISE CEDEX, FRANCE
(2) Department of Mathematics, Cornell University, 310 Malott Hall, NY 14853-4201, ITHACA, UNITED STATES

No abstract available for this article.

No keywords available for this article.

Coulhon Thierry, Saloff-Coste Laurent: Variétés riemanniennes isométriques à l'infini. Rev. Mat. Iberoamericana 11 (1995), 687-726. doi: 10.4171/RMI/190